# SDR DALA2024061106033

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,362 hours, 23,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:608. CORRECTIVE ACTION: 4R KNUCKLE KNOCKER CHK OK.
